Aa
A
A
A
Close
Acne Community
5.39k Members
Avatar universal

Acne

Hi Doctor...Acne has always been a problem for me..I am using medicines but when once I stop it I find that they are again returning...My marriage is scheduled for next month hence I again took up oral medication followed by chemical peeling and micro dermebration. I was on Isotretanin for 4 months. Can you tell me if the acne problem will atleast reduce after this advanced treatment or would I still have to continue medication?
1 Responses
Avatar universal
this tips help me a lot i hope it help u too! sorry it long tips
Enriching Face Cream: Ideal for normal to oily complexions, remove dirt, oil and makeup also removes dead skin cells. do this 3 times in week

Tips for Preventing Breakouts
* Choose "noncomedogenic" hair, skin, & makeup products.
* Avoid touching your face with your hands. Hands can spread bacteria to facial pores.
* Rinse off soon after working out to help prevent sweat and skin oils from mixing and clogging pores.
* Avoid overwashing or using harsh scrubs. These can cause excess oil production.
* Keep stress under control. Stress doesn't cause acne, but it may lead to overproduction of skin oils.
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions